MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. MATCH IT! DNA SOFTWARE; MATCH IT DNA SOFTWARE

IMMUCOR GTI DIAGNOSTICS, INC. MATCH IT! DNA SOFTWARE; MATCH IT DNA SOFTWARE
Catalog Number 888623
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
The (b)(6) has reported a complaint ((b)(4)) on (b)(6) 2017 that when using match it! dna software v1.2.3 for hla-a typing, they have observed for 1 sample that the software does not correctly load the suggested assignment table when navigating between samples that contain complex numbers of hla-a allele-string pairs (observed with hla-a*02 homozygous samples).The error occurs when using pairwise off with a win 7 32-bit computer, using 3.27 allele database.When the user navigates from one sample to the next sample, the software does not automatically assign a typing into the assigned view field when the auto assign feature is activated in preferences.If the user attempts to make a manual assignment to the assigned view field, the software will crash.During the course of the investigation with the customer, the user's software was updated from v1.2.3 to v1.2.4.An error still occurs in v1.2.4, however in this version the when the user navigates from one sample to the next sample, the software maintains the previous sample typing in the assigned view in addition to the suggested assignments.If the user attempts to make a manual assignment, the software will freeze however there is no warning that the typing in assigned view is incorrect.
 
Event or Problem Description
The nhsbt has reported a complaint (b)(4).On (b)(6) 2017 that when using match it! dna software v1.2.3 for hla-a typing, they have observed for 1 sample that the software does not correctly load the suggested assignment table when navigating between samples that contain complex numbers of hla-a allele-string pairs (observed with hla-a*02 homozygous samples).The error occurs when using pairwise off with a win 7 32-bit computer, using 3.27 allele database.When the user navigates from one sample to the next sample, the software does not automatically assign a typing into the assigned view field when the auto assign feature is activated in preferences.If the user attempts to make a manual assignment to the assigned view field, the software will crash.During the course of the investigation with the customer, the user's software was updated from v1.2.3 to v1.2.4.An error still occurs in v1.2.4, however in this version when the user navigates from one sample to the next sample, the software maintains the previous sample typing in the assigned view in addition to the suggested assignments.If the user attempts to make a manual assignment, the software will freeze however there is no warning that the typing in assigned view is incorrect.1012208 jae: a field action (product correction), fa-wks-18-005 was performed to notify customers of the software issues.The field action is considered complete as of (b)(6) 2018.

Brand Name
MATCH IT! DNA SOFTWARE
Common Device Name
MATCH IT DNA SOFTWARE
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha 53186
MDR Report Key7207186
Report Number2183608-2018-00001
Device Sequence Number19091670
Product Code MZI
UDI-Device Identifier10888234400394
UDI-Public10888234400394
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
BK150343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number888623
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/21/2017
Supplement Date Received by Manufacturer12/21/2017
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
B-0347-0348-2018
Patient Sequence Number1